Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Why am i getting delayed periods after taking i pill ?

hello doctor ...last month i had protected sex with my fiance but due to insecurity i took ipill tablets...after that i had regular period that is on 26 of its 5 july till now i did get my periods anything wrong ...plz guide me i m worrying
Asked On : Tue, 5 Jul 2011
Answers:  2 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello Kavita;
welcome to HealthcareMagic
I-pill is a hormonal pill so once you take it as a emergency contraceptive you will get periods with in 1 week of taking the tablet.If you have not got periods after 26th May then it may be due to hormonal problem which can happen after I-pill so please consult a Gynaecologist and she will examine you and prescribe medicines to regularize your periods.
Answered: Tue, 5 Jul 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
hello kavita,
welcome to hcm
thanks for the query
sometimes ipill can cause menstrual irregularity
do one pregnancy test. if it comes negative then no need to worry
sometimes the next period come as much as a week earlier or a week later than wait for another 1 to 2 days
generally it is a self-resolving
if still your periods not coming then consult your gynecologist for possible other causes
take care
Answered: Tue, 5 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor